# SDR DALA2023021401136

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED DIAPHRAGM ON STA Y=200 X=-22. ORIGINAL THICKNESS WAS 0.020 IN AND MINIMUM REMAINING THICKNESS IS 0.012 IN, THEREFORE IT IS OUT LIMITS IN REF NRC 00424 AT PAX CABIN (CPAX)(W1). SUMMARY OF NRC 00510: CORROSION LEVEL 2. DIAPHRAGM (WEB) ON STA Y=200 X=-22 WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2. (LP #2625336)
